zbMATH — the first resource for mathematics

The formation and decay of shocks for a conservation law in several dimensions. (English) Zbl 0352.35029

35F20 Nonlinear first-order PDEs
35B99 Qualitative properties of solutions to partial differential equations
35B35 Stability in context of PDEs
76L05 Shock waves and blast waves in fluid mechanics
Full Text: DOI
[1] Ballou, D.P., Solutions to nonlinear hyperbolic Cauchy Problems without convexity conditions, Trans. Amer. Math. Soc., 152, 441-460 (1970). · Zbl 0207.40401 · doi:10.1090/S0002-9947-1970-0435615-3
[2] Conway, E. & J. Smoller, Global solutions of the Cauchy Problem for quasi-linear equations in several space variables, Comm. Pure Appl. Math., 19, 95-105 (1966). · Zbl 0138.34701 · doi:10.1002/cpa.3160190107
[3] Courant, R. & D. Hilbert, ?Methods of Mathematical Physics, Vol. II?, Interscience, New York, N.Y., 1962. · Zbl 0099.29504
[4] Gordon, W.B., On the diffeomorphisms of Euclidean Space, Amer. Math. Monthly, 79, 755-759 (1972). · Zbl 0263.57015 · doi:10.2307/2316266
[5] Kruzkov, S.N., First order equations in several space variables, Mat. Sbornik, 81 (123) (1970). English translation in Math. USSR-Sbornik, 10, 217-243 (1970).
[6] Lax, P.D., Hyperbolic systems of conservation laws II, Comm. Pure Appl. Math., 10, 537-566 (1957) · Zbl 0081.08803 · doi:10.1002/cpa.3160100406
[7] Volpert, A.I., The spaces BV and quasilinear equations, Mat. Sbornik, 73 (115) (1967). English translation in Math. USSR-Sbornik, 2, 225-267 (1967).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.